MathSciNet Relay Station
MathSciNet bibliographic data
MR1021793 11S80 (03C10 22E50)
du Sautoy, Marcus P. F. Finitely generated groups, $p$-adic analytic groups and Poincaré series. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 121–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement